Change search
ReferencesLink to record
Permanent link

Direct link
Injective Classes Of Modules
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2013 (English)In: Journal of Algebra and its Applications, ISSN 0219-4988, Vol. 12, no 4, 1250188- p.Article in journal (Refereed) Published
Abstract [en]

We study classes of modules over a commutative ring which allow to do homological algebra relative to such a class. We classify those classes consisting of injective modules by certain subsets of ideals. When the ring is Noetherian the subsets are precisely the generization closed subsets of the spectrum of the ring.

Place, publisher, year, edition, pages
2013. Vol. 12, no 4, 1250188- p.
Keyword [en]
Injective classes, relative resolutions, smashing subcategories, localizing subcategories, Noetherian ring
National Category
URN: urn:nbn:se:kth:diva-121599DOI: 10.1142/S0219498812501885ISI: 000316952300007ScopusID: 2-s2.0-84875027416OAI: diva2:619639
Swedish Research Council, 2009-6102

QC 20130506

Available from: 2013-05-06 Created: 2013-05-03 Last updated: 2013-05-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Chacholski, Wojciech
By organisation
Mathematics (Div.)
In the same journal
Journal of Algebra and its Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 45 hits
ReferencesLink to record
Permanent link

Direct link